Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 45, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Dec 7, 2010, 3:01 PM EST for 80 counties in Georgia. It took effect at Dec 8, 2010, 12:00 PM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2010, 3:01 PM EST (20:01 UTC)
- In effect from
- Dec 8, 2010, 12:00 PM EST
- Expired
- Dec 8, 2010, 2:20 AM EST
- In force
- Issued by
- NWS Atlanta, GA
All 80 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
756 WWUS82 KFFC 072001 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 301 PM EST TUE DEC 7 2010 GAZ020>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 080415- /O.NEW.KFFC.FW.W.0045.101208T1700Z-101208T2300Z/ BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING- COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 301 PM EST TUE DEC 7 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY FOR PARTS OF NORTH AND CENTRAL GEORGIA FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY. THIS WARNING INCLUDES THOSE AREAS ALONG AND SOUTH OF A LINE FROM GAINESVILLE TO CEDARTOWN. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
2 follow-up statements
473 WWUS82 KFFC 080308 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1008 PM EST TUE DEC 7 2010 GAZ020>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 081115- /O.CON.KFFC.FW.W.0045.101208T1700Z-101208T2300Z/ BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING- COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1008 PM EST TUE DEC 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY FOR PARTS OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 6 PM EST WEDNESDAY. THIS WARNING INCLUDES THOSE AREAS ALONG AND SOUTH OF A LINE FROM GAINESVILLE TO CEDARTOWN. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH...CREATING DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES CONCERNING WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
669 WWUS82 KFFC 080720 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 220 AM EST WED DEC 8 2010 GAZ020>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 080830- /O.CAN.KFFC.FW.W.0045.101208T1700Z-101208T2300Z/ BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING- COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 220 AM EST WED DEC 8 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE RED FLAG WARNING. UPPER LEVEL DISTURBANCE WILL MOVE OVER GEORGIA TODAY...WITH SLIGHTLY HIGHER DEWPOINTS AND INCREASED CLOUD COVER EXPECTED. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS...SO THE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Dec 7, 2:04 PM EST, 57 minutes earlier.
Area forecast discussion, Dec 7, 2:04 PM EST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EST TUE DEC 7 2010
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MODELS IN GOOD AGREEMENT THROUGH THE SHORT TERM. THERE ARE SOME
MINOR DIFFERENCES IN THE STRENGTH OF THE SHORT WAVE THAT WILL MOVE
ACROSS THE CWA LATE WEDNESDAY INTO WEDNESDAY NIGHT. EVEN SO...THE
SYSTEM IS CARRYING LIMITED MOISTURE. IN FACT ALL THE MOISTURE IS
ABOVE 900 MB AND ANY PRECIP THAT FALLS WILL BE EVAPORATING AS IT
WILL BE FALLING INTO SOME VERY DRY AIR. CURRENT WE HAVE 20 POPS
GOING FOR PARTS OF NORTH AND CENTRAL GA WEDNESDAY AFTERNOON AND
EVENING. LOW LEVEL THICKNESS SUGGEST THAT IT COULD BE A RAIN/SNOW
MIX IN THE AFTERNOON...SWITCHING OVER TO SNOW IN THE EVENING. LOW
LEVEL THICKNESSES WILL SUPPORT A MIX ACROSS CENTRAL GEORGIA IN THE
AFTERNOON...AND SNOW IN THE EVENING. AS FOR AMOUNTS...QPF ON BOTH
NAM/GFS/SREF ARE ZERO. SINCE THIS SYSTEM IS MOISTURE-STARVED...WILL
MAINTAIN THE 20 POPS...BUT LEAN TOWARD SPRINKLES/FLURRIES/PELLETS
WEDNESDAY AFTERNOON...AND FLURRIES IN THE EVENING WITH NO
ACCUMULATION.
TEMPS...LOCAL BIAS TABLES INDICATE MAV LOW TEMPS HAVE BEEN RUNNING 2
TO 5 DEGREES TOO COLD WITH THE MET RUNNING BETWEEN A HALF DEGREE TO
1 DEGREE TOO WARM. LOW LEVEL THICKNESS PATTERNS INDICATE NO CHANGE
IN OVERNIGHT TEMPS...HOWEVER IN CENTRAL GA THICKNESSES WARM A
LITTLE. WILL TREND TOWARD THE WARMER MET FOR TONIGHT. COLD ADVECTION
IN THE LOWER LEVELS WEDNESDAY ALONG WITH CLOUDS COULD KEEP TEMPS
FROM GETTING OUT OF THE 30S ACROSS CENTRAL GEORGIA. MET GUIDANCE IS
THE COLDER THAN MAV AND WILL LEAN TOWARD THE MET ON MAX TEMPS
WEDNESDAY. WARM ADVECTION ON THURSDAY WILL HELP WARM TEMPS HIGHER
THAN THE PAST FEW DAYS...HOWEVER THIS WAS A COLD AIR MASS AND MAY
TAKE MORE THAN 1 DAY TO SCOUR THE ARCTIC AIR OUT OF THE CWA...WILL
THEREFORE LEAN TOWARD THE COLDER SIDE OF GUIDANCE. WITH CONTINUED
WAA THURSDAY NIGHT...OVERNIGHT LOWS SHOULD BE A LITTLE WARMER THURSDAY
NIGHT VS WEDNESDAY NIGHT.
RECORDS FOR 12-07
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 75 1980 37 1977 61 1951 11 1937
KATL 74 2001 34 1977 62 1951 10 1937
1951 1937
KCSG 79 1978 42 1977 64 1951 22 1984
1977
KMCN 79 1951 40 1937 63 2004 15 1937
RECORDS FOR 12-08
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 78 1943 37 1942 60 1998 20 2006
1886
KATL 76 1978 36 1976 59 1951 12 1882
KCSG 79 1978 44 1950 68 1978 22 2006
KMCN 79 2001 42 1942 66 1998 19 1965
1966
.LONG TERM /FRIDAY THROUGH TUESDAY/...
NEXT SYSTEM TO AFFECT THE CWA STILL ON TARGET FOR THIS WEEKEND. BOTH
GFS AND ECMWF APPEAR COLDER THAN THE PREVIOUS RUN...BUT AT THIS
POINT WILL NOT MAKE LARGE CHANGES...HOWEVER WILL START TO HEDGE A
BIT ON PRECIP TYPE SUNDAY. THE ONSET OF THE PRECIP APPEARS TO BE DELAYED
BY 12 HOURS AND WILL DELAY MENTIONING ANY PRECIP UNTIL SATURDAY.
FROPA WILL OCCUR SATURDAY NIGHT WITH WHAT APPEARS TO BE SOME
SUBSTANTIAL RAINFALL SATURDAY NIGHT ACROSS NORTH GA AHEAD OF THE
FRONT. MUCH COLDER AIR POURS INTO THE CWA BEHIND THE FRONT ON
SUNDAY. THERE APPEARS TO BE ENOUGH WRAP AROUND TO PRODUCE
PRECIP...LOW LEVEL THICKNESSES ARE INDICATING MUCH OF THIS COULD BE
A MIX OF RAIN/SNOW SUNDAY AFTERNOON...BECOMING ALL SNOW SUNDAY
EVENING BEFORE EXITING THE CWA. AMOUNTS...HOWEVER LOOK LIGHT AND AT
THIS POINT DO NOT SEE A SIGNIFICANT SNOWFALL FROM THIS. BUT BEING IN
THE LONG TERM...THIS NEEDS TO BE WATCHED FROM RUN TO RUN.
&&
AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED TO CONTINUE
THROUGH THE PERIOD. FEW CLOUDS OVER NORTH GA...BUT NO IMPACT ON
TAF SITES. WINDS REMAIN NORTHWESTERLY AND GUSTY...BUT NOT AS
STRONG...15 TO 20 KTS UNTIL NEAR 00Z. AN INCREASE IN HIGH
CLOUDINESS AFTER 12Z WED.
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.
37
&&
.FIRE WEATHER...
HUMIDITIES ON WEDNESDAY AFTERNOON WILL MEET RED FLAG WARNING
CRITERIA...GENERALLY SOUTH OF A GVL TO CEDARTOWN LINE. FUEL
MOISTURES FOR THAT SAME AREA HAVE DROPPED TO 10 PERCENT AND LESS.
WILL THEREFORE ISSUE A RED FLAG WARNING FOR MOST OF THE CWA FOR
WEDNESDAY AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 20 39 23 48 / 0 10 10 0
ATLANTA 23 39 23 46 / 0 10 10 0
BLAIRSVILLE 20 34 18 43 / 0 5 10 0
CARTERSVILLE 20 38 18 45 / 0 10 10 0
COLUMBUS 24 42 24 52 / 0 20 20 0
GAINESVILLE 22 38 24 46 / 0 10 10 0
MACON 23 41 21 52 / 0 20 20 0
ROME 21 39 20 46 / 0 10 10 0
PEACHTREE CITY 22 40 20 48 / 0 20 10 0
VIDALIA 27 43 27 52 / 0 20 20 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 6 PM EST WEDNESDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FORSYTH...GLASCOCK...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...
POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...
SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...
WILKINSON.
&&
17Hazardous weather outlook, Dec 7, 5:27 AM EST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 527 AM EST TUE DEC 7 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 527 AM EST TUE DEC 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... A NORTHWEST FLOW ALOFT AND AT THE SURFACE WILL DOMINATE THE STATE WITH COLD AIR ADVECTION TODAY AND TONIGHT. BREEZY CONDITIONS WILL PREVAIL WITH WIND CHILL INDICES IN THE TEENS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT CHANCE OF SLEET OVER CENTRAL GEORGIA WEDNESDAY AND A SLIGHT CHANCE OF SNOW OVER NORTH AND WEST CENTRAL GEORGIA SUNDAY NIGHT. BOTH EVENTS MAY CAUSE SOME SLIPPERY ROAD CONDITIONS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 16
Nearby
Red Flag Warnings in Georgia, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.